# SDR AALA201611129002

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 5,245 hours, 2,065 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SHOWS LOW PRESSURE. FILLED THE DOOR ASSIST BOTTLE AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
